Subscribe to MedHelp's free newsletter for Community Support, Experience, and Guidance.
Seizure video inducing
Common Questions and Answers about Seizure video inducing
I am female, 21 years old with asthma and overweight. I had just lost about 35 pounds (from working out and eating healthy) when this all started to happen, and now it is so bad that I can barely walk around my house and take care of my kids, let alone work out with the vigor that I previously had. I still eat healthy but am not losing weight. About 1 year ago I had twins and lost quite a bit of blood but have since recovered.
: : I have recently been diagnosed as suffering from partial seizure epilepsy by a consultant neurologist at my local hospital, following an extended episode of deja vu.
My problem is that while I accept that I may have experienced seizures, I have reasonable grounds for suspecting that they are induced by some kind of spinal problem.
Clarification of Epilepsy v other seizure-inducing disorders posted by Steve on March 08, 1999 at 16:51:45:
: : : I have recently been diagnosed as suffering from partial seizure epilepsy by a consultant neurologist at my local hospital, following an extended episode of deja vu.
: My problem is that while I accept that I may have experienced seizures, I have reasonable grounds for suspecting that they are induced by some kind of spinal problem.
: : : : I have recently been diagnosed as suffering from partial seizure epilepsy by a consultant neurologist at my local hospital, following an extended episode of deja vu.
: : My problem is that while I accept that I may have experienced seizures, I have reasonable grounds for suspecting that they are induced by some kind of spinal problem.
Thanks for the quick response. I'll do some research and report back. This was never a problem prior to that panic attack. I could watch movies and play video games all day and just feel the normal "tired eyes" sensation. Such a shame. And yes, strobe lights are infinitely worse, to the point of inducing seizures.
Re: Re: uncontrolled seizures
[ Follow Ups ] [ Post Followup ] [ The Neurology Forum ] [ FAQ ]
Posted by CCF Neuro MD on June 21, 1997 at 11:48:54:
In Reply to: Re: uncontrolled seizures posted by Therese on June 18, 1997 at 16:45:40:
: I am a 29 Female 9mos post gravid with seizure history. Hospiltalizations many eegs,cat and MRI normal. Recently had 24 hr eeg with 10 seizure files.
o( The epileptologist thinks that I had a stroke (MRI shows a lesion) and that it has caused seizure activity. Also, that the one and only (thus far) seizure I had was brought out by Zoloft.
Anyway, how long I have had this "stroke" is not known, some say maybe I had it in utero, but the epileptologist thinks it happened a few yrs. ago when my troubles began. ???
I am posting this because maybe that is why I had the jerks?
According to my nureologist I had 10 seizure files but my brain wave was not affected. To me that is not Seizure activity am I wrong. I keep asking questions of my nuerologists and always get the run around. I am hoping maybe you could help explain this nightmare to me. Thank you in advance for your help.
The usual things that we do at the Cleveland Clinic is to monitor these patients in a monitoring unit with EEG and video. By watching when they have a seizure-like event, we can correlate this event with what is happening in the brain by
EEG. If there is no correlation, then we become more certain that the patient is having pseudo-seizures.
She further explained DXM's interaction with fluoxetine, made sure I understood that I was repeatedly inducing mild serotonin syndrome, and accepted my pleas to attend outpatient rehab. Finally. After being addicted to one thing or the other for, almost, all of my 20s.
I'm in a wonderful program that doesn't throw you out if you screw up. If you screw up, you have to work EXTRA hard to figure out WHY, that time, and how it could've been prevented.
It only occurs when she is excited, Never out of frustration or other emotions. It looks as though she is having a seizure but if I touch her hands she will stop. We have discussed trying to stop this behavior but she says that it is a part of her and she doesn't care who sees her do it. We are worried that she will be made fun of at school. Right now, she has no social problems but her friends have asked her why she shakes and does that with her hands.
It is kind-of scary that the side effect to worry about is a seizure, but I honestly think that there has to be more withdrawal symtoms than that. My face feels numb for about a week after I cut my clonazepam down and then I feel ok until I do it again, but it is just a horrible feeling! Do you have any symptoms when you don't take it? I have looked at several web sites and there are not really any listed. My Dr. tells me that it will cause body aches but that is about it.
It feels like my head is shaking and vibrating and its a pretty scary experience. It almosts feels like a brain seizure but again I don't recall if I am actually physically moving or wethere my eyes are rapidly moving. I have tried for years to figure out what causes this phenomena but I have come up short-handed. The docs at first thought I had sleep paralysis and then they ruled that out and said it was sleep starts.
123que double posted this thread and on the twin thread someone comments on it claiming it to be a "simple partial seizure". I've since read up on SPS's and the symptoms are only vaguely similar and seeing as all three of us have the exact same symptoms I doubt it is a simple partial seizure. The symptoms are much to specific to simply be pushed into some vaguely similar preexisting disorder.
Almost all symptoms went away except fatigue which was very bad until February 2010 and goose bump inducing tingle/chills on mostly my arms but also on my legs/body. The chills get especially noticeable a week or two before my period, then go away during and a little after my menses, but ALWAYS come back. I do not have a fever when I have these chills and am not shivering although I do tend to be colder than all my friends/family at any given time.
Ear fullness, dizziness, siff sensation or pressure in the neck, depression, allergic symptoms, seizure type symptoms, migraine, general headaches, fungal nail infection, hormonal problems, l erratic vision the list is endless!
I have read that anxiety attacks can include all of these symptoms and that they can be purely physical with no real cause for the anxiety, or no conscious awareness of having anxiety. I know that anxiety-inducing situations can cause me to get stomach aches, even if I don't FEEL anxious, so let me know if you think this could be a possibility.
I spoke to my doctor today and her solution was to try topromax, an anti-seizure drug but known to suppress appetite. I tried to explain that besides not wanting to go on another drug, appetite was not my problem but perhaps metabolism as i have read anati-depressants affect one's metabolism. her response was You are entitled to your opinion!!!. so i am looking for suggestions as is everyone how to jump start this stalled metabolism and what to do about the depression.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.